Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Sufficiency and the separation of strongly convex sets of probability measures


Author: R. V. Ramamoorthi
Journal: Proc. Amer. Math. Soc. 111 (1991), 239-245
MSC: Primary 62B20
DOI: https://doi.org/10.1090/S0002-9939-1991-1028047-X
MathSciNet review: 1028047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the equivalence of two notions of sufficiency is related to the separation of two orthogonal, strongly convex sets of probability measures by a universally measurable set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 62B20

Retrieve articles in all journals with MSC: 62B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1028047-X
Article copyright: © Copyright 1991 American Mathematical Society